RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Lokutsievskiy Lev Vyacheslavovich

Total publications: 26 (24)
in MathSciNet: 19 (19)
in zbMATH: 17 (17)
in Web of Science: 17 (17)
in Scopus: 22 (22)
Cited articles: 15
Citations in Math-Net.Ru: 28
Citations in Web of Science: 30
Citations in Scopus: 31
Presentations: 22

Number of views:
This page:2176
Abstract pages:3340
Full texts:466
References:367
Lokutsievskiy Lev Vyacheslavovich
Doctor of physico-mathematical sciences
E-mail: ,
Keywords: singular extremals, optimal synthesis, chaotic dynamics, hamiltonian systems, sub-riemannian geometry.
UDC: 517.977, 512.542, 512.662.8, 517.977.5, 517.97

Subject:

optimal control theory, theory of dynamical systems and convex analysis

   
Main publications:
  1. M. I. Zelikin, L. V. Lokutsievskii, R. Hildebrand, “Typicality of Chaotic Fractal Behavior of Integral Vortices in Hamiltonian Systems with Discontinuous Right Hand Side”, Journal of Mathematical Sciences, 221:1 (2017), 1-136 , arXiv: 1506.02320  mathnet  crossref  mathscinet  scopus
  2. M. I. Zelikin, L. V. Lokutsievskiy, R. Hildebrand, “Geometry of neighborhoods of singular trajectories in problems with multidimensional control”, Proc. Steklov Inst. Math., 277 (2012), 67–83  crossref  mathscinet  zmath  isi  elib  scopus
  3. L. V. Lokutsievskii, “The Hamiltonian property of the flow of singular trajectories”, Sb. Math., 205:3 (2014), 432–458  crossref  mathscinet  zmath  isi  scopus
  4. L. V. Lokutsievskiy, “On an optimal flow in a class of nilpotent convex problems”, Proc. Steklov Inst. Math., 291 (2015), 146–169  crossref  mathscinet  zmath  isi  elib  scopus
  5. L. V. Lokutsievskii, “Homotopy classification of actions of finite groups on aspherical spaces”, J. Math. Sci., 177:2 (2011), 244-256  crossref  mathscinet  zmath  elib  scopus

http://www.mathnet.ru/eng/person27986
List of publications on Google Scholar
http://zbmath.org/authors/?q=ai:lokutsievskiy.lev-viacheslavovich
https://mathscinet.ams.org/mathscinet/MRAuthorID/819801
http://elibrary.ru/author_items.asp?authorid=599810
ISTINA http://istina.msu.ru/workers/8099910
http://orcid.org/0000-0002-8083-4296
http://www.researcherid.com/rid/Q-3636-2016
http://www.scopus.com/authid/detail.url?authorId=35148203500

Full list of publications:
| by years | by types | by times cited | by times cited in WoS | by times cited in Scopus | scientific publications | common list |


1. L. V. Lokutsievskiy, V. A. Mirikova, “Optimal synthesis in a model optimal control problem with two-dimensional control lying in an arbitrary convex set.”, Mat. Zametki (to appear)  mathnet

   2018
2. L. V. Lokutsievskiy, Yu. L. Sachkov, “Liouville integrability of sub-Riemannian problems on Carnot groups of step 4 or greater”, Sb. Math., 209:5 (2018), 672–713  mathnet  crossref  crossref  adsnasa  isi  elib  scopus
3. L. V. Lokutsievskiy, M. I. Zelikin, “Hessian measures in the aerodynamic Newton problem”, J. Dyn. Control Syst., 24:3 (2018), 475–495 , Simple natural proofs of all known results regarding the aerodynamic Newton problem are obtained. Additional new theorems and new promising formulas in terms of Hessian measures are found.  mathnet  crossref  mathscinet  zmath  isi  scopus
4. L. Lokutsievskii, V. Tikhomirov, “Vypuklyi analiz na ploskosti”, Kvant, 2018, no. 5, 2–8 http://kvant.mccme.ru/pdf/2018/2018-05.pdf
5. L. Lokutsievskii, V. Tikhomirov, “Vypuklyi analiz na ploskosti (okonchanie)”, Kvant, 2018, no. 6, 11–17 http://kvant.mccme.ru/pdf/2018/2018-06.pdf

   2017
6. A.V. Arutyunov, A.V. Greshnov, L.V. Lokutsievskii, K.V. Storozhuk, “Topological and geometrical properties of spaces with symmetric and nonsymmetric $f$-quasimetrics”, Topology Appl., 221 (2017), 178–194  mathnet  crossref  isi (cited: 5)  scopus (cited: 8)
7. M. I. Zelikin, L. V. Lokutsievskiy, S. V. Skopintcev, “On Optimal Harvesting of a Resource on a Circle”, Math. Notes, 102:4 (2017), 521–532  mathnet  crossref  crossref  mathscinet  isi  elib  scopus
8. L. V. Lokutsievskiy, Yu. L. Sachkov, “Liouville nonintegrability of sub-Riemannian problems on free Carnot groups of step 4”, Dokl. Math., 95:3 (2017), 211–213  mathnet  crossref  crossref  isi (cited: 1)  elib  scopus (cited: 1)
9. M. I. Zelikin, L. V. Lokutsievskii, R. Hildebrand, “Typicality of Chaotic Fractal Behavior of Integral Vortices in Hamiltonian Systems with Discontinuous Right Hand Side”, Journal of Mathematical Sciences, 221:1 (2017), 1-136 , arXiv: 1506.02320  mathnet  mathnet  crossref  mathscinet (cited: 2)  scopus

   2015
10. L. V. Lokutsievskiy, “On an optimal flow in a class of nilpotent convex problems”, Proc. Steklov Inst. Math., 291 (2015), 146–169  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib  scopus
11. Lev Lokutsievskiy, Vincent Runge, “Optimal control by multipoles in the Hele-Shaw problem”, J. Math. Fluid Mech., 17:2 (2015), 261–277  mathnet  crossref  mathscinet  zmath  isi  elib  scopus

   2014
12. L. V. Lokutsievskii, “Singular regimes in controlled systems with multidimensional control in a polyhedron.”, Izv. Math., 78:5 (2014), 1006–1027  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi (cited: 2)  elib (cited: 1)  elib (cited: 1)  scopus (cited: 2)
13. L. V. Lokutsievskii, “Generic structure of the Lagrangian manifold in chattering problems”, Math. Notes, 95:6 (2014), 786–794  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib  scopus
14. L. V. Lokutsievskii, “The Hamiltonian property of the flow of singular trajectories”, Sb. Math., 205:3 (2014), 432–458  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  scopus (cited: 2)

   2013
15. M. I. Zelikin, D. D. Kiselev, L. V. Lokutsievskii, “Optimal control and Galois theory”, Sb. Math., 204:11 (2013), 1624–1638  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi (cited: 3)  elib (cited: 1)  elib (cited: 1)  scopus (cited: 4)
16. R. Hildebrand,L. V. Lokutsievskiy, M. I. Zelikin, “Generic Fractal Structure of Finite Parts of Trajectories of Piecewise Smooth Hamiltonian Systems”, Russ. J. Math. Phys., 20:1 (2013), 25–32  mathnet  crossref  mathscinet (cited: 3)  zmath  isi (cited: 3)  elib  scopus (cited: 4)
17. M. I. Zelikin, L. V. Lokutsievskii, R. Hildebrand, “Stochastic dynamics of lie algebras of Poisson brackets in neighborhoods of nonsmoothness points of Hamiltonians”, Dokl. Math., 87:3 (2013), 259–263  mathnet  crossref  mathscinet  zmath  isi  elib  scopus (cited: 1)

   2012
18. M. I. Zelikin, L. V. Lokutsievskiy, R. Hildebrand, “Geometry of neighborhoods of singular trajectories in problems with multidimensional control”, Proc. Steklov Inst. Math., 277 (2012), 67–83  mathnet  crossref  mathscinet  zmath  isi (cited: 9)  elib (cited: 4)  scopus (cited: 3)
19. L. V. Lokutsievskiy, “Fractal structure of hyperbolic Lipschitzian dynamical system”, Russ. J. Math. Phys., 19:1 (2012), 27–44  mathnet  crossref  mathscinet  zmath  isi (cited: 3)  scopus (cited: 4)

   2011
20. L. V. Lokutsievskiy, “Optimal probabilistic search”, Sb. Math., 202:5 (2011), 697–719  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi (cited: 3)  elib  scopus (cited: 1)
21. L. V. Lokutsievskii, “Homotopy classification of actions of finite groups on aspherical spaces”, J. Math. Sci., 177:2 (2011), 244-256  crossref  mathscinet (cited: 1)  zmath  elib (cited: 1)  scopus (cited: 1)

   2009
22. I. P. Kramarev, L. V. Lokutsievskiy, “Homotopy types of group lattices”, J. Math. Sci., 163:6 (2009), 694–708  mathnet  crossref  mathscinet  zmath  elib  scopus
23. M. I. Zelikin, L. V. Lokutsievskii, R. A. Usachev, “Vortex singularities of optimal strategies at the beginning of motion in search problems on $n$-dimensional Riemannian manifolds”, J. Math. Sci., 160:2 (2009), 197–220  crossref  mathscinet  zmath  scopus

   2007
24. L. V. Lokutsievskii, “Vortex singularities of optimal strategies at the beginning of a motion in search problems on $n$-manifolds”, Dokl. Math., 76:3 (2007), 869–871  mathnet  crossref  mathscinet  zmath  isi (cited: 1)  elib (cited: 1)  elib (cited: 1)  scopus

   2008
25. L. V. Lokutsievskii, “Accumulation of switchings in search problems”, J. Math. Sci., 151:6 (2008), 3497–3505  mathnet  crossref  mathscinet  zmath  elib  scopus

  
26. L. V. Lokutsievskiy, “Convex trigonometry with applications to sub-Finsler geometry”, Mat. Sb. (to appear)  mathnet

Presentations in Math-Net.Ru
1. Solutions of Newton's aerodynamic problem without axial symmetry
M. I. Zelikin, L. V. Lokutsievskiy
International Conference "Optimal Control and Differential Games" dedicated to the 110th anniversary of L. S. Pontryagin
December 14, 2018 12:15   
2. Оптимальный синтез в одной модельной задаче с двумерным управлением из произвольного выпуклого множества
L. V. Lokutsievskiy
Conference «Contemporary Mathematics and its applications» dedicated to the results of research supported by the Russian Science Foundation grant 14-50-00005
November 19, 2018 11:00   
3. Выпуклая тригонометрия с приложениями к субфинслеровой геометрии
L. V. Lokutsievskiy
Geometric theory of optimal control
October 3, 2018 18:30
4. On chaotic dynamics in optimal control problems
L. V. Lokutsievskiy
Steklov Mathematical Institute Seminar
September 20, 2018 16:00   
5. Интегрируемость геодезического потока в левоинвариантных субримановых задачах
L. V. Lokutsievskiy, Yu. L. Sachkov
Dynamical systems and differential equations
May 14, 2018 18:30
6. Выпуклая тригонометрия с приложениями к субфинслеровой геометрии
L. V. Lokutsievskiy
Problems of Mathematical Control Theory
May 11, 2018 13:00
7. On integrability of geodesic flows on left-invariant subriemannian problems
L. V. Lokutsievskiy
Scientific session of the Steklov Mathematical Institute of RAS dedicated to the results of 2017
November 29, 2017 15:15   
8. Неинтегрируемость геодезического потока в левоинвариантных субримановых задачах
L. V. Lokutsievskiy
Seminar of the Department of Differential Equations, Steklov Mathematical Institute of RAS
October 6, 2017 13:00   
9. Optimal solutions in a neighborhood of a singular extremal for a problem with two-dimensional control
L. V. Lokutsievskiy, L. A. Manita, M. I. Ronzhina
International Conference "Mathematical Theory of Optimal Control" dedicated to the 90th birthday of Academician R. V. Gamkrelidze
June 2, 2017 16:05
10. Singular extremals in the generalised Fuller problem
M. I. Zelikin, D. D. Kiselev, L. V. Lokutsievskiy
International Conference "Mathematical Theory of Optimal Control" dedicated to the 90th birthday of Academician R. V. Gamkrelidze
June 1, 2017 15:45   
11. On nilpotent-convex problems of optimal control
L. V. Lokutsievskiy
Matsbornik-150: algebra, geometry, analysis
November 9, 2016 15:00   
12. On dynamics of trajectories in Hamiltonian systems with discontinuous right-hand side
L. V. Lokutsievskiy
Seminar of the Department of Differential Equations, Steklov Mathematical Institute of RAS
May 20, 2016 12:00
13. Неинтегрируемость геодезического потока в субримановых задачах на группах Карно глубины 4
L. V. Lokutsievskii
Dynamical systems and statistical physics
November 11, 2015 18:30
14. On nilpotent-convex optimal control problems
L. V. Lokutsievskii
International Conference on Mathematical Control Theory and Mechanics
July 6, 2015 09:00
15. Flat (2,3,5,8) sub-Riemannian problem
L. V. Lokutsievskii, Yu. L. Sachkov, E. F. Sachkova
International Conference on Mathematical Control Theory and Mechanics
July 4, 2015 17:20
16. Фрактальная структура оптимального синтеза
M. I. Zelikin, L. V. Lokutsievskii, R. Hildebrand
All-Moscow regular scientific seminar "Control Theory and Optimization"
December 2, 2014 11:30
17. Chaos in optimal synthesis in problems with multidimensional control (part II)
L. V. Lokutsievskiy
The International Conference "Geometric Control Theory and Analysis on Metric Structures"
August 4, 2014 16:00
18. Hamiltonian Flow of Singular Trajectories
Lev Lokutsievskiy
International youth conference "Geometry & Control"
April 15, 2014 10:50   
19. Singular orbits in hamiltonian systems with discontinous right term
M. I. Zelikin, L. V. Lokutsievskii
Differential geometry and applications
March 24, 2014 16:45
20. Chaotic dynamics of optimal trajectories in problems with multidimensional control
M. I. Zelikin, L. V. Lokutsievskii, R. Hildebrand
Conference "Optimal Control and Applications" dedicated to the 105th anniversary of Lev Semenovich Pontryagin
September 24, 2013 11:10   
21. Стохастическая динамика алгебр Ли скобок Пуассона в окрестности точек негладкости гамильтониана
M. I. Zelikin, L. V. Lokutsievskiy, R. Hildebrand
Meetings of the Moscow Mathematical Society
February 12, 2013 18:30
22. Вихревые особенности оптимальных стратегий в задачах поиска
L. V. Lokutsievskiy
Seminar of the Department of Differential Equations, Steklov Mathematical Institute of RAS
October 15, 2008 12:00

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018